# SDR USAA2012092600034

- Difficulty date: August 28, 2012
- Submitted: September 28, 2012
- Operation: Air carrier
- Aircraft: N438US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24560
- Aircraft time: 59,762 hours, 39,736 cycles
- System (JASC): 5544 · Rudder Miscellaneous Structure
- Part: Balance Weight
- Part number: 65C258851
- Condition: Corroded
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q6 CHECK - EXFOLIATON CORROSION ON TUNGSTEN WEIGHT ON RUDDER MID BALLAST AT RS121.64.  REPLACED TUNGSTEN WEIGHT ON RUDDER MID BALLAST AT RS121.64 IAW CMM 55-40-12 PAGE 704.
